# SDR 7C7A2019021500483

- Difficulty date: February 15, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 51,703 hours, 57,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON LOWER FUSE SKIN DAMAGE REPAIRED IAW RD 8-53-16047. SEE WC 53-366, 7H-RW-29520, 7H-NRW-5730, NDT REPORT, AND ECO 008.53-19.08.
